In this letter to physicians, Doctors for Covid Ethics explains why recent findings regarding vaccine-immune interactions suggest that “vascular damage and leakage” is likely to occur following COVID-19 vaccination. The findings add to work published last year showing that spike protein in the bloodstream directs an immune factor known as complement to attack the inner vessel lining, resulting in damage and leakiness of the vessels.
The severity of this effect can be expected to intensify with each injection, rendering booster shots “uniquely dangerous”.
The letter explains why booster shots can be expected to cause increasingly severe “vascular injury occurring at multiple sites throughout the body” with “potentially devastating effects.”
Given that no clinical trials have examined booster shots and their impact upon this foreseeable vaccine-immune pathway, we ask the question:
‘Are we about to witness the birth of an entirely new world of autoimmune disease?”
AN UNKNOWN DANGER OF COVID-19 VACCINATION
Six months ago, we laid out the reasons for our fears that gene-based vaccines were potentially dangerous .
These concerns were based primarily on the expectation that the vaccine would through lymphatic transport soon enter the circulation, where it would be taken up by the endothelial cells. These cells would then start producing the spike protein, which would cause them to be attacked and destroyed by cytotoxic T- lymphocytes.
The resulting lesions would give rise to platelet activation and blood clot formation.
Since then, clotting abnormalities have indeed taken center stage as propagators of adverse events following vaccinations. Rapid entry of the vaccine into the bloodstream has been confirmed, as has rapid appearance of expressed spike protein in the bloodstream.
Activation of clotting is very common even in those without characteristic or lasting symptoms, but the number of grave adverse events caused by this mechanism—heart attack, stroke, cerebral sinus venous thrombosis, and others—is very high.
With this letter, your attention is directed to a second autoimmune pathway that will be triggered simultaneously with the activation of cytotoxic T-lymphocytes.
We predict that this pathway will cause damage to and leakiness of blood vessels, with consequences that are far-reaching and profound, particularly upon repeated vaccination. This second autoimmune pathway will render booster shots uniquely dangerous.
1. The proposed mechanism
The first injection will induce the expression of spike protein, and the formation of specific antibodies to it. Re-vaccination will lead to a second round of spike protein production, including in endothelial cells. The antibodies, now already present, will bind to these spikes and will direct attack of the complement system to these cells. Neutrophil granulocytes, too, will be activated by antibodies bound to the endothelial cells. Vascular damage and leakage will ensue.
1.1. Evidence that SARS-CoV-2 spikes provoke complement attack on vessels
Investigations published last year by Jeffrey Laurence and colleagues  have establishedthat spike proteins direct complement attack to the inner vessel lining. The authors showed that spike proteins released from the lungs of COVID-19 patients travelled via the circulation to attach at distant sites to the inner vessel lining, i.e. the endothelial cells.
Leukocytes and the complement system became activated precisely at those sites, which resulted in damage and leakiness of the vessels.
Why this occurred became evident only recently, through several discoveries that we have discussed in a previous letter to physicians . Specifically, the immune system of all individuals is already primed to respond to coronaviruses including SARS-CoV-2, most likely through cross-immunity with widespread respiratory human coronavirus strains.
This immunological memory causes antibody production to commence early on during SARS-CoV-2 infection [4–7]. Thus, antibodies will already be there to bind the spike proteins when these become stranded in the vessel linings. This inevitably triggers activation of the complement cascade.
1.2. The effect of booster shots
Repeat injections of gene-based “vaccines” are bound to intensify and reproduce this basic event wherever the newly expressed spike protein appears on the vessel lining. Spike protein-induced complement attack on vessels has been shown to evoke a plethora of skin lesions in COVID-19 patients .
These show a striking resemblance to some of those which are now being reported in vaccinated individuals . Complement- mediated vascular injury occurring at multiple sites throughout the body will have potentially devastating effects not only on the health of the vaccinated individual, but also on pregnancy and fertility.
Complement will also likely potentiate coagulation abnormalities via yet another pathway. Spike protein molecules, known to be released into the bloodstream shortly after vaccination  will bind to platelets, marking them as targets for antibody binding.
Subsequent attack by complement must be expected to cause platelet destruction, possibly culminating in immune thrombocytopenic purpura. This, too, has been clinically observed after vaccination [10–13].
With regard to long term effects of re-vaccination, what will happen when the “vaccines” seep out of damaged blood vessels and reach the organs of the body? Will gene uptake and spike production then mark each and every cell type for destruction by killer lymphocytes? Are we about to witness the birth of an entirely new world of autoimmune disease?
It is beyond question that repeated vaccinations carry serious and unprecedented risks as outlined above.
While government officials, authorities and vaccine manufacturers may remain ignorant of the medical implications of such findings, any physician in possession of this knowledge cannot administer repeated COVID-19 vaccination in good conscience, nor in good faith.
Under no circumstances is it acceptable for a doctor to knowingly inflict harm on a patient.
ALL PHYSICIANS ARE HEREWITH CALLED ON TO RECONSIDER THE ETHICAL ISSUES SURROUNDING COVID-19 VACCINATION.
1. Bhakdi, S. et al. (2021) Urgent Open Letter from Doctors and Scientists to the European Medicines Agency regarding COVID-19 Vaccine Safety Concerns.
2. Magro, C.M. et al. (2020) Docked severe acute respiratory syndrome coronavirus 2 proteins within the cutaneous and subcutaneous microvasculature and their role in the pathogenesis of severe coronavirus disease 2019. Hum. Pathol. 106:106-116
3. Bhakdi, S. et al. (2021) Letter to Physicians: Four New Scientific Discoveries Regarding COVID-19 Immunity and Vaccines—Implications for Safety and Efficacy.
4. Nielsen, S.S. et al. (2021) SARS-CoV-2 elicits robust adaptive immune responses regardless of disease severity. EBioMedicine 68:103410
5. Ogata, A.F. et al. (2021) Circulating SARS-CoV-2 Vaccine Antigen Detected in the Plasma of mRNA-1273 Vaccine Recipients. Clin. Infect. Dis. (preprint)
6. Wisnewski, A.V. et al. (2021) Human IgG and IgA responses to COVID-19 mRNA vaccines. PLoS One 16:e0249499
7. Amanat, F. et al. (2021) SARS-CoV-2 mRNA vaccination induces functionally diverse antibodies to NTD, RBD and S2. Cell (preprint)
8. Magro, C. et al. (2020) Complement associated microvascular injury and thrombosis in the pathogenesis of severe COVID-19 infection: A report of five cases. Transl Res 220:1-13
9. Mulraney, F. (2021) Man, 74, gets `rare’ severe rash all over body and says his `skin peeled off’ after Johnson & Johnson vaccine.
10. Greinacher, A. et al. (2021) Thrombotic Thrombocytopenia after ChAdOx1 nCov-19 Vaccination. N. Engl. J. Med. (preprint)
11. Lee, E. et al. (2021) Thrombocytopenia following Pfizer and Moderna SARS-CoV-2 vaccination. Am. J. Hematol. (preprint)
12. Malayala, S.V. et al. (2021) Purpuric Rash and Thrombocytopenia After the mRNA-1273 (Moderna) COVID-19 Vaccine. Cureus 13:e14099
13. Tarawneh, O. and Tarawneh, H. (2021) Immune thrombocytopenia in a 22-year-old post Covid-19